Publication detail

Existence of global solutions of delayed differential equations via retract approach

DIBLÍK, J. KOKSCH, N.

Original Title

Existence of global solutions of delayed differential equations via retract approach

English Title

Existence of global solutions of delayed differential equations via retract approach

Type

journal article - other

Language

en

Original Abstract

Existence of global solutions of delayed differential equations via retract approach are considered

English abstract

Existence of global solutions of delayed differential equations via retract approach are considered

Keywords

global solution, delayed differential equation, retract principle

RIV year

2006

Released

03.03.2006

ISBN

0362-546X

Periodical

Nonlinear Analysis, Theory, Methods and Applications

Year of study

64 (2006)

Number

1

State

GB

Pages from

1153

Pages to

1170

Pages count

18

Documents

BibTex


@article{BUT46391,
  author="Josef {Diblík} and Norbert {Koksch}",
  title="Existence of global solutions of delayed differential equations via retract approach",
  annote="Existence of global solutions of delayed differential equations via retract approach are considered",
  chapter="46391",
  number="1",
  volume="64 (2006)",
  year="2006",
  month="march",
  pages="1153--1170",
  type="journal article - other"
}